The set of circular flow numbers of regular graphs

M. Schubert, E. Steffen, J. Graph Theory 76 (2014) 297–308.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
J. Graph Theory
Volume
76
Page
297-308
LibreCat-ID

Cite this

Schubert M, Steffen E. The set of circular flow numbers of regular graphs. J Graph Theory. 2014;76:297-308.
Schubert, M., & Steffen, E. (2014). The set of circular flow numbers of regular graphs. J. Graph Theory, 76, 297–308.
@article{Schubert_Steffen_2014, title={The set of circular flow numbers of regular graphs}, volume={76}, journal={J. Graph Theory}, author={Schubert, Michael and Steffen, Eckhard}, year={2014}, pages={297–308} }
Schubert, Michael, and Eckhard Steffen. “The Set of Circular Flow Numbers of Regular Graphs.” J. Graph Theory 76 (2014): 297–308.
M. Schubert and E. Steffen, “The set of circular flow numbers of regular graphs,” J. Graph Theory, vol. 76, pp. 297–308, 2014.
Schubert, Michael, and Eckhard Steffen. “The Set of Circular Flow Numbers of Regular Graphs.” J. Graph Theory, vol. 76, 2014, pp. 297–308.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar